Dismiss Notice
Welcome! Please read this announcement regarding the new Forums: Click Here"

Dandruff

Discussion in 'Women's General Hair Loss Discussions' started by hairlosshelp, Aug 20, 2015.

  1. hairlosshelp

    hairlosshelp Established Member

    Joined:
    Jan 9, 2015
    Messages:
    287
    Likes Received:
    4
    Dislikes Received:
    0
    I'm using Nizoral 2% and have been using it for several months now but I still have SO much dandruff, it seems to have increased in the past month. Is there anything else that I can use to stop this?

    I'm also struggling so much right now...I just don't know what to do. I'm feeling depressed as hell, in 6 months I'm turning 26 and my life is no where near what I anticipated it being. It's shocking, disappointing and incredibly frustrating and I can't really endure this anymore. Everyday is just exactly the same. There has to be some silver lining. Just something.
     

Share This Page